Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Nitesh VERMA
|Number||Authors, Title and Details|
Raimund BÜRGER, Sarvesh KUMAR, David MORA, Ricardo RUIZ-BAIER, Nitesh VERMA: Virtual element methods for the three-field formulation of time-dependent linear poroelasticity. Advances in Computational Mathematics, vol. 47, 1, article: 2 (37pp), (2021).
Luis Miguel DE OLIVEIRA VILACA, Bryan GOMEZ-VARGAS, Sarvesh KUMAR, Ricardo RUIZ-BAIER, Nitesh VERMA: Stability analysis for a new model of multi-species convection-diffusion-reaction in poroelastic tissue. Applied Mathematical Modelling, vol. 84, pp. 425-446, (2020).